MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLATFORM IMPLANT CA

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLATFORM IMPLANT CA
Model Number IIPUCA3710
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Bruxism (4427)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.However, there are some marks that suggest that the upper piece was not properly seated.
 
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2020 and three-months later it was noted that the implant had not osseointegrated.Patient with bone quality ii.In the event the patient experienced: periimplantitis and bone loss.

Common Device Name
INTERNA UNIVERSAL PLATFORM IMPLANT CA
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
MDR Report Key19689326
Report Number3004417597-2024-00017
Device Sequence Number20926762
Product Code DZE
UDI-Device Identifier08435389812111
UDI-Public08435389812111
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/01/2025
Device Model NumberIIPUCA3710
Device Lot NumberBO00794.Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale